# SDR AALA202312082453

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 10,697 hours, 3,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG34519
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 8,715 hours, 3,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE GIRT MATERIAL IS WORN. REMOVED AND REPLACED SLIDE ON PATTERN CARD 09L20025004_R1.
